# SDR IPXA2015020985729

- Difficulty date: February 7, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 93,322 hours, 16,386 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR EMERGENCY ACCUMMULATOR BOTTLE LOW PRESSURE SERVICED R1 ENTRY DOOR PNEUMATIC BOTTLE AS REQUIRED IAW AMM 12-25-04.
